Página Inicial CNEA Laboratorio TANDAR Página Inicial TANDAR Historia del acelerador TANDAR Web interno Web mail
Inicio » Actividades I+D > Publicaciones 2000 > Semiclassical Theory of Short Periodic O...
artículo con referato
"Semiclassical Theory of Short Periodic Orbits in Quantum Chaos"
E.G. Vergini
J. Phys. A: Math. Theor. 33(25) (2000) 4709-4716
We have developed a semiclassical theory of short periodic orbits to obtain all quantum information of a bounded chaotic Hamiltonian system. If T1 is the period of the shortest periodic orbit, T2 the period of the next one and so on, the number Np,o of periodic orbits required in the calculation is such that T1++TNp,o TH, with TH the Heisenberg time. As a result Npo hTH/ln(hTH), where h is the topological entropy. For methods related to the trace formula Npo exp(hTH) / (hTH).
Av. Gral Paz y Constituyentes, San Martín, Pcia. de Buenos Aires, Argentina
Tel: (54-11) 6772-7007 - Fax: (54-11) 6772-7121